# SDR DALA1246923701

- Difficulty date: August 22, 2012
- Submitted: August 24, 2012
- Operation: Air carrier
- Aircraft: N371DA
- Make and model: Boeing 737832
- Aircraft serial: 29619
- Aircraft time: 40,556 hours, 17,774 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice
- Part number: 146A53421
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND SPLICE STRAP BROKEN AT STA LBL 45.5 OTBD TRACK, REPAIRED ON NRC 154 PER ER/A 506394-14 REV ORIG.  REPLACED SPLICE STRAP.
